Ticagrelor 90mg: I have been off... - British Heart Fou...

British Heart Foundation
19,138 members13,079 posts

Ticagrelor 90mg

Jinky07
Jinky07

I have been off Ticagrelor for almost a week now after being on this drug for 3 months. I was advised when I stopped taking this I would feel a lot better and the dizziness etc would stop. It has been the complete opposite and I feel heavy chested, dizziness and pain down my right arm and shoulder. This has been the only change and I have felt like this since 4 days from stopping the medication. I have my GP on Friday but just wondered if anyone else had felt the same when they stopped taking this drug. Thanks

2 Replies
oldestnewest

Definitely speak to your GP. Everybody is different. I was on Ticagrelor for 6 months and had absolutely no change after stopping it, apart from the bad bruising disappearing! Good luck.

I was on Ticagrelor for 24 months (2 lots of stents 12 months apart) & came off it with no problems. I agree with Cathy, you need to get it checked out. If it was me, I'd ring the cardiologist's secretary and leave a message for him/her.

You may also like...